# SDR HNAA2012010900462

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 85350283103
- Condition: Cracked
- Location: Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE DUCT BRACKET FOUND CRACK ON CENTER WING BOX.  REPLACED TEE DUCT BRACKET ON CENTER WING BOX REPLACED WITH NEW PART AND INSTALLED WITH SOLID RIVETS IAW SRM 51-42-0512.
